Hello and thank you for sites like this. It's amazing the service you offer.
I recently had sex with a sex worker. It was Protected sex which I realise means low risk of exposure. After 30 days I had a 4th gen test done which has come back negative.
My question relates to medication i'm taking for ulcerative colitis. I'm currently taking budesonide steroids 6mg daily and mercaptopurine 75mg daily. Can either of these affect the outcome of my HIV results? Could they cause a false negative?
Any advice on this matter will be greatly received.
I hear you loud and clear and I'm sorry for posting again.
I just would like to know if it's possible for the medication I'm taking to impair the HIV tests I'm having. No one knows for sure if the condom didn't fail when I slept with the sex worker. I'm just looking for peace of mind and my concern about medication is all that's bothering me. If anyone can answer my question then I can move on with my life and stop pestering you all.
I understand what you're saying. Is there any chance of a response regarding the question about medication and false negative results? I was very drunk when I went to the sex worker so things could have happened that I can't even remember, despite my best efforts
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.